# SDR 2007FA0000451

- Difficulty date: March 28, 2007
- Submitted: May 5, 2007
- Operation: General aviation
- Make and model: Cessna 206H
- Aircraft serial: T20608350
- Aircraft time: 1,023 hours
- Engine: Lyc TIO540AJ1A
- Engine time: 1,023 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW19279
- Condition: Scratched
- Location: Engine
- Part time: 1,023 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SET OF 6 CYLINDERS CAME IN WITH 2 BROKEN CONTROL RINGS. CYLINDERS HAD RING STEPS ON TOP AND BOTTOM OF CYLINDER BARRELS. CORROSION WAS PRESENT IN BARRELS FROM THE MIDDLE UP TO THE HEAD OF THE CYLINDERS. EXHAUST GUIDES WERE FAR OUT OF LIMITS AND DIFFICULT TO REMOVE RESULTING IN HAVING TO OVERSIZE 3 BOSSES TO P05 GUIDES AND THE OTHER 3 TO P10. 2 EXHAUST SEATS FELL OUT DURING THE HEAT SOAK FOR INSTALLING THE EXHAUST GUIDES. BROKEN RINGS DAMAGED 2 PISTONS WHICH HAD TO BE REMOVED FROM SERVICE. 4 OTHER PISTONS WERE DAMAGED IN THE PISTON PIN BOSSES. THE BROKEN RINGS ALSO CAUSED MODERATE SCRATCHING TO THE BARREL OF THE CYLINDERS WHICH WAS REMOVABLE BY POWER HONING. 2 CYLINDERS HAD TO BE OVERSIZED FROM THE CORROSION AND
